• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

Drugs

  • Print
  • Share
  • E-mail

Section Contents Menu

Drug Safety and Availability

FDA Drug Safety Newsletter - Volume 1, Number 3, Spring 2008

This publication provides postmarketing information to healthcare professionals to enhance communication of new drug safety information, raise awareness of reported adverse events, and stimulate additional adverse event reporting. For more information, visit the FDA Drug Safety Newsletter Fact Sheet.
    

In This Issue
 

Editor's Note

Postmarketing Reviews

Reports of radiation recall associated with pemetrexed (marketed as ALIMTA)

Reports of serious liver injury associated with natalizumab (marketed as TYSABRI)

Reports of Stevens-Johnson syndrome and toxic epidermal necrolysis associated with carbamazepine (marketed as CARBATROL, EQUETRO, TEGRETOL and other associated generics) in Asians positive for the HLA-B*1502 allele

Drug Safety Communications

physician, patient in bed, pills